A 65-year-old woman presents for evaluation of an asymptomatic rash on her chest, abdomen, and middle back. The eruption is of approximately 2 months’ duration and seems to have worsened following intramuscular injection of triamcinolone. The patient is obese and is being treated for adult-onset diabetes and hypertension. Plz, diagnose the condition.

(Edited)

2 Likes

LikeAnswersShare

Antihypertensive drugs . Mostly ACE inhibitor 70% cause Urticarial rashes. Drugs induced Urticaria

Truncal Acne / drug induced reaction Needs further investigations and evaluation to conclude diagnosis and line of treatment.

Thanks Dr Pushkar Bhomia
0

View 2 other replies

SUGGESTIVE OF DRUG. INDUCED URTICARIAL RASHES

? URTICARIAL RASH.. ? DRUG INDUCED RASH..

Tnx Dr Dinesh Gupta
0

Urticaria or drug reaction

? ACNEIFORM DRUG REACTION

Urticaria Trunchal acne

Tnx
0

View 2 other replies

Urticarial rashes

Urticaria

Load more answers